# SDR CA000301045

- Difficulty date: February 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,866 hours
- Propeller: Hamstd 43E60
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Uplock
- Part number: 33130131
- Condition: Sheared
- Location: Bomb Bay Door
- Part time: 5,297 cycles
- Component: Cargo/Baggage Do, 215750096
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE WAS CARING OUT C-CHECK, WATER BOMBER DOORS WERE CYCLED AND LEFT DOOR UPLOCK SHEARED SHAFT CLOSE TO THREADED END.
